JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 1
January-2018
eISSN: 2349-5162

Unique Identifier

JETIR1801249

Page Number

1337-1347

Share This Article


Title

HIGHER ORDER (b,F,α,β,ρ,d)–CONVEXITY FOR MULTIOBJECTIVE PROGRAMMING PROBLEM WITH SQUARE ROOT TERM

ISSN

2349-5162

Cite This Article

"HIGHER ORDER (b,F,α,β,ρ,d)–CONVEXITY FOR MULTIOBJECTIVE PROGRAMMING PROBLEM WITH SQUARE ROOT TERM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 1, page no.1337-1347, January-2018, Available :http://www.jetir.org/papers/JETIR1801249.pdf

Abstract

Higher order (b, F, α, β, ρ, d)-convexity is considered. A multiobjective programming problem (MP) in which the numerator and denominator of objective function contain square root of positive semidefinite quadratic form. Mond-Weir and Wolfe type duals are considered for multiobjective programming problem. Duality results are established for multiobjective programming problem under higher order (b, F, α, β, ρ, d)-convexity assumptions. The results are also applied for multiobjective fractional programming problem.

Key Words

Higher order (b, F, α, β, ρ, d)-convexity; Sufficiency; Optimality conditions; Multiobjective Programming; Duality, Multiobjective fractional programming.

Cite This Article

"HIGHER ORDER (b,F,α,β,ρ,d)–CONVEXITY FOR MULTIOBJECTIVE PROGRAMMING PROBLEM WITH SQUARE ROOT TERM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1337-1347, January-2018, Available at : http://www.jetir.org/papers/JETIR1801249.pdf

Publication Details

Published Paper ID: JETIR1801249
Registration ID: 304983
Published In: Volume 5 | Issue 1 | Year January-2018
DOI (Digital Object Identifier):
Page No: 1337-1347
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"HIGHER ORDER (b,F,α,β,ρ,d)–CONVEXITY FOR MULTIOBJECTIVE PROGRAMMING PROBLEM WITH SQUARE ROOT TERM", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 1, page no. pp1337-1347, January-2018, Available at : http://www.jetir.org/papers/JETIR1801249.pdf




Preview This Article


Downlaod

Click here for Article Preview